Jessica (galaxy_soup) wrote in vaginapagina,
Jessica
galaxy_soup
vaginapagina

birth control losing effectiveness against PMS symptoms

I primarily take the pill to reduce my PMS symptoms, but it seems like after I take a certain brand of pill for a while it eventually gets less and less effective at this and I have to change brands. For a couple types of pills it took a year for this to happen, for another it took around five months. Most of the pill brands in my country seem to be phasic pills, where the hormone level in the individual pill is different at different points of your cycle.

It's like my body gets used to the highest level of hormones in the pill cycle and then eventually my PMS symptoms start to show themselves again when the hormone dose drops.  Has anyone else experienced this with phasic pills? Would a non-phasic type be better?

Or is there something I could supplement the birth control with around my period? I usually get extremely anxious and prone to anger and depression starting around five days before I even hit the inactive pills. Any suggestions would be appreciated. I'm so tired of having this crop up and having to tough it out for a few weeks until I can get back to the doctor :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments